# SDR M3HA97069

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Loose
- Location: Stick Shaker
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OGG - FLT 612 - PRIOR TO LANDING IN JHM, STICK PUSHER/SHAKER FAULT LIGHT ILLUMINATED, FLT CRT ON CAP.  AIRCRAFT DIVERTED TO OGG, AND UNEVENTFUL LANDING WAS MADE IN OGG.  AIRCRAFT WAS FERRIED BACK TO HNL.  MAINTENANCE INSPECTED A/C FOUND CANNON PLUG ON STICK SHAKER ACTUATOR LOOSE.  TIGHTENED CANNON PLUG, PERFORMED OPS CHECK OF STICK SHAKER PUSHER IAW JIC 31-53-11 OPT 10000-001.  OPS CHECK GOOD.  (M)
